# SDR SWIA202501130055

- Difficulty date: November 15, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON RH PRESSURE FLOOR SILL PANEL FS409+128 Â€“ 559     (C-CHECK RO 1/13/2025)    BLENDED AND EVALUATED RH PRESSURE FLOOR SILL PANEL AT FS 409+128 - 559  IN ACCORDANCE WITH REO 601R-53-41-666 REV -C DATE 2012-11-06 MATERIAL IS FOUND OUT OF LIMITS. REPAIRED RH PRESSURE FLOOR SILL PANEL PER REO 601R-53-41-3276 REV -- DATE 2024-12-11. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
